# SDR UPS08851687

- Difficulty date: February 16, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A AFT PRESS BULKHEAD J BEAM CRACKED.  REMOVED FASTENERS 6" L & R OF BL 0 FOR ACCESS FOR FOM.  REPAIRED PER EO DC8-5310-6598-C.  MATCH DRILLED 3 REPAIR ANGLES AND CLIPS.  ACCOMPLISHED APPENDIX B STEPS 7 - 12.
